# SDR Y2PA201911265045

- Difficulty date: November 25, 2019
- Submitted: November 26, 2019
- Operation: Air carrier
- Aircraft: N811AA
- Make and model: Amd FALCON20
- Aircraft serial: 187
- Aircraft time: 25,266 hours, 19,934 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Frames 16-18
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY:DURING C-CHECK AT KBVO, EXCESSIVE CORROSION FOUND AT SPOT WELDS AT FRAME 18, FROM STRINGER 19-22 ON 
BOTH LH AND RH SIDES OF THE FUSELAGE 
CORRECTIVE ACTION:  PHOENIX RISING REPAIRED CORROSION AT LH FRAMES 16-18 AT STRINGERS 19-21 IAW DRAWING 19-068L06 
AND RH FRAMES 17-18 AT STRINGERS 20-22 IAW DRAWING 19-068R12. FAA APPROVAL AS PER 8110-3 MICHAEL LIEBLICH DERT-
710163-SW STRUCTURES DATED 17 OCT 2019
